| Catalog Number |
SC-018-150 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a percutaneous transluminal angioplasty lower limb procedure was performed using an expired ps sc-018-150 trail blazer support catheter.The physician was not aware the device had expired prior to the procedure. the procedure was completed with the dilation of the lesion site. instructions for use were followed during preparation, procedure, and post-procedure.No patient c omplications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative